Feeling a bit strange: Just feeling a bit strange... - PMRGCAuk

PMRGCAuk

11,751 members21,450 posts

Feeling a bit strange

JanboC
JanboC

Just feeling a bit strange today for some reason. My feet are cold, but I am getting hot sweats! I also feel quite wobbly today, as though I am on a moving cruise ship and am swaying with the swell. My hands are shaking a bit especially when lifting a cup to my mouth! also, about an hour ago I got a sensation just under my boobs that felt like an elastic band being tightened around me? I go see the GP tomorrow, but I was wondering if anyone else had experienced any of these? Would also like to thank whoever suggested drinking tonic water to help the cramps in bed. I haven't had any since I swapped my bottle of juice on my bedside cabinet for it.

14 Replies
oldestnewest

How long on pred, what dose currently and have you just taken a drop?

JanboC
JanboC in reply to jinasc

Been on pred since 20th April, now on 40mg a day, due to drop to 30mg this Wednesday

Hidden
Hidden

Hi JanboC, I have at one point or another felt all of what you have mentioned above... Cold feet/hot sweats, definitely and the wobbly feeling had me walking into walls and door jams... don't recall getting the "shakes" per say, but had a constant jittery feeling inside... more like anxiety! Good that you're seeing GP tomorrow, I'd mention all, although I'm sure it's probably quite normal. Good luck, I hope you get some answers.

I wonder if you have developed high blood sugar like me? It’s good that you are seeing your GP tomorrow, do you have to make a separate appointment for bloods to be taken? I do.

If you are at all worried and or your symptoms get worse I would phone for an Ambulance. You need to be in expert hands.

JanboC
JanboC in reply to SheffieldJane

Oh it's not that bad I don't think. I am trying a low card high protein diet, so maybe my sugar is down? I have my bloods done prior to seeing the specialist rather than the doctor, and that is next week, but I will mention it to my GP. Thanks

I’m always reluctant to reply to posts, as I don’t have a diagnosis. However, what you described is how I’ve felt for 2+years— to varying degrees. When walking, I sometimes would stop to “center” or “ground” myself, otherwise I would feel like I was going off to one side or the other. I have a hand tremor on one side only. Head (really just my temples) and facial pain. Sometimes my head will shake— almost indecipherably—at night while watching TV. The squeezing sensation too. So many things, it’s fatiguing to write or talk about. The last few months, a low dose of prednisone (2.5mg) has greatly reduced my symptoms, though not completely. The last couple of weeks I’ve been feeling like I’m spiraling back. I’m sorry you’re feeling so poorly.

Oh Canygirl61, Have you had lots of investigations? I expect you have. They really need to get to the bottom of your symptoms. There are so many obscure conditions that are hard to diagnose. Interesting that low dose Prednisalone is helpful. I am sorry that you are putting up with all this. You are perfectly welcome to participate here. There are parallels as you’ve noticed. One has to be such a nuisance to get a diagnosis often. Most of us have that in common. You may need more Pred and to camp out in your GP’s surgery. Do not allow yourself to be dismissed! It all comes to those who persist.

PMRpro
PMRproAmbassador in reply to Canygirl61

Doesn't really matter about diagnosis - if things we find help something are useful to other illnesses then that is good! I lurk on other forums too when I have time - and have learnt an awful lot!

I’m think it’s the high doses of prednisone, think thing will be better as dosage goes down. I didn’t feel safe walking outside but now seem better that I’m down to 12 mg. maryanne

Hi Jan..

It sounds like your body is trying to make sense of the prednisone and your gCA. Even at lower dose of pred for my PMR, I experienced the wobbles, and all the rest you mention.

My only words of wisdom...dont try to make SENSE of this nonsensical situation...just know your vision is worth the struggles here, and you will come out of this disorder with your health restored and your vision intact.

In the meantime, be kind to yourself...rest, drink lots of water, dont start any new challenging activities , take naps, do gentle exercise, don't count on being able to read heavy literature...try cozy mysteries (😁my favs), ..

say "no" to social events if you have any doubt about being able to cope.

Tell your important family members whats going on...and let them pick up slack..

treat yourself gently, you have been the nurturer- caregiver for others, all these years...let others do the same for you...you will get better, but right now, its time to self-soothe and heal.

Kind regards, jerri

JanboC
JanboC in reply to Purplecrow

Oh, Jerrj, thanks for your kind words. Still trying to come to terms with my disease. Have just told my daughter today, but I don't think she realizes how debilitating this condition is! When I was younger I always said they could take any parts of my body expect my eyes, I am so scared of losing my sight. Life would not be worth living to me if I couldn't see. I am trying to keep strong but it is so hard. Thank god I have you lot out there for support. Thanks everyone

HeronNS
HeronNS in reply to JanboC

It is difficult to make them understand, Heavens we have enough trouble understanding ourselves. If we had a broken leg or a bad case of the flu we'd definitely be taking it easy and people would be stepping up to the plate to help. This really is no different but it's invisible. Has anyone suggested you read The Spoons Theory and The Gorilla in the House? And share with friends and family. This page has links to both:

rarainbow.wordpress.com/201...

I concur regarding my vision. Have said the same. It took a while for my daughter to come to understand the totality of these disorders...i think she gets it now...as do most of my family of friends...for which I am grateful.

I too have the hot sweats, particularly in bed, cold hands and feet, wobbly weak legs, and slight shake at times in left hand. These occur, it seems on whatever dose of Pred I’m on. These feelings come and go, and some I had before I was aware of Polymyalgia. I had the same sensations when I had diverticulitis, and sometimes conditions seem to overlap, and you’re left wondering which it is that is troubling this time! As I have discovered, we are not alone when reading of other people’s symptoms which sound so familiar. I hope your Drs visit went well. I was allotted 10 minutes yesterday.

You may also like...